MathSciNet Relay Station
MathSciNet bibliographic data
MR133454 30.52 (30.65)
Robertson, M. S. Variational methods for functions with positive real part. Trans. Amer. Math. Soc. 102 1962 82–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement